# SDR C2XA00IA433

- Difficulty date: December 3, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 509111
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED SMOKE TO BE COMING FROM THE CAPTAINS AUDIO CONTROL PANEL ABOVE THE NR 2 UHF BUTTON.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED AUDIO CONTROL PANEL IAW EMB120 MM 23-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
